Two children’s over-the-counter cough and cold medications have been recalled due to incorrect dosing cups that could pose a risk for accidental overdosing. GSK Consumer Healthcare has voluntarily recalled two medications: Children’s Robitussin Honey Cough and Chest Congestion DM and Children’s Dimetapp Cold and Cough.
The company’s announcement on the FDA’s website says, in part:
GSK discovered that the dosing cups for the Children’s Robitussin Honey product are missing the 5 mL and 10 mL graduations, while the dosing cups for the Children’s Dimetapp product are missing the 10 mL graduation. The dosing cups packaged with both products only have the 20 mL graduation.
There is a potential risk of accidental overdose if caregivers dispensing the syrup do not notice the discrepancies between the graduations printed on the dosing cups and the indicated amounts to be administered (as directed in the instructions for use).
The affected medications were distributed within the United States between February 5 and June 3 of this year. They include:
Children’s Robitussin Honey Cough and Chest Congestion DM (4oz)
Lots 02177 (expires Jan. 2022) and 02178 (expires Jan. 2022)
G/O Media may get a commission
Children’s Dimetapp Cold and Cough (8oz)
Lot CL8292 (expires Sept. 2021)
GSK says wholesalers, distributors and retailers have been notified to arrange for return of the recalled product. Consumers with more questions about the recall—or to report an adverse experience—can call 1-800-762-4675.
Meet the smartest parents on Earth! Join our parenting Facebook group.
Source link Meghan Moravcik Walbert on Offspring, shared by Meghan Moravcik Walbert to Lifehacker